# SDR CALA2013120593485

- Difficulty date: December 3, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 51,956 hours, 20,788 cycles
- Engine: Iae V2522A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 4605
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID SEEP ON WALK AROUND.  FOUND PUMP 37-QA LEAKING.  REMOVED PUMP IAW AMM 28-21-51-000-002-A & INSTALLED PUMP IAW AMM 28-21-51-400-002-1 THRU STEP B 8.  INSTALL PROC COMPLETED SEE SEQ 9562004.
